- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2012 5 (1)
- Authors
- Otemuratov, Bairambay P.
- Contact information
- Otemuratov, Bairambay P. : e-mail:
- Keywords
- holomorphic continuation; integrable functions; Bochner-Martinelli integral
- Abstract
In this paper we consider continuous integrable functions given on the boundary of a bounded simply connected domain D of Cn,n > 1 and having one-dimensional property of holomorphic extension along the families of complex lines.
- Pages
- 97-105
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/2626
Journal of Siberian Federal University. Mathematics & Physics / Some Families of Complex Lines of Minimal Dimension which are Sufficient for Holomorphic Continuation of Integrable Functions
Full text (.pdf)